# SDR CA020904010

- Difficulty date: August 20, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 5,267 hours
- Engine: Lyc O360A4A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINGS REMOVED FOR INSPECTION AFTER HARD LANDING WITH RT WING REMOVED FORWARD AND AFT WING WALKS UNDER UPPER WING SKINS INSPECTED AND CRACKS FOUND AT END RADIUS OF STAMPED STIFFENER SECTIONS.
